# SDR TWAA9917611

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 165 - 185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHT CORROSION ON LT FWD ENTRY DOOR FLOOR SILL ATTACH ANGLE AT SCREW HOLES APROX STA 165 TO 185, LBL 59.  CUT OUT CORRODED DOOR SILL.  REPLACED DOOR SILL CUSP FROM MIDDLE OF ENTRY DOOR TO STA 229, PER ARA 16316.
